# SDR REXA2013033100512

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS STAY ON AFTER POWER CUT:  LEFT FWD O/W EXTERNAL, RIGHT AFT O/W EXTERNAL, ALL FOUR OW EXIT INTERNAL, BOTH AFT O/W FLOOR EXIT INTERNAL AND AFT FACING CENTER CEILING.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY CHARGER IAW CRJ 900 AMM 33+51-17-400-802.  OPS TEST OF EMERGENCY POWER SUPPLY UNIT 3 GOOD IAW CRJ 900 AMM 33-51-17-710-801.  P/N 11-0049, S/N OFF 23351, S/N ON 23187.
